Irregularity of an analogue of the Gauss-Manin systems

Roucairol, Céline

Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Bulletin de la Société Mathématique de France
Volume: 134
Page range: 269-286
Place of publication: Paris
Publishing house: Soc.
ISSN: 0037-9484
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item